MAUDE Adverse Event Report: EXACTECH, INC. EQ REV LOCKING SCREW; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQ REV LOCKING SCREW; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-15-05
Medical Device Problem Code Structural Problem (2506)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/13/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that approximately 15 months after a left total shoulder replacement procedure, the patient underwent a revision procedure to address glenosphere loosening.The surgeon first removed the poly and the humeral plate to gain better exposure to the glenoid.He then removed the glenosphere, which was loose.The patient revised to exactech devices.No further issues or complications were reported.Patient was last known to be in stable condition following the event.Images of the x-rays were provided.No additional information is available.
 
Additional Manufacturer Narrative
D10: (b)(6) - 320-06-38 - glenosphere 38mm.(b)(6) - 300-30-10 - equinoxe preserve stem 10mm.(b)(6) - 320-10-00 - equinoxe reverse tray adapter plate tray +0.(b)(6) - 320-15-01 - eq rev glenoid plate.(b)(4) - 320-20-00 - eq reverse torque defining screw kit.(b)(6) - 320-20-18 - eq rev compress screw lck cap kit, 4.5 x 18mm.(b)(6) - 320-20-38 - eq rev compress screw lck cap kit, 4.5 x 38mm.(b)(6) - 320-38-00 - 145-deg pe 38mm hum liner +0.(b)(6) - 321-52-07 - 3.2mm drill bit sterile.(b)(6) - 321-52-10 - 3.2mm k-wire, thd, short 2 k-wires per pack.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2024-03237.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: b, c, d, g.The revision reported was likely due to device-device loosening of the glenosphere locking screw and glenoid baseplate.Potential contributions of user and patient-related considerations to the event could not be assessed as the glenoid baseplate and locking screw were not returned, and radiographs closer to the revision date were not provided.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
EQ REV LOCKING SCREW
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key22687722
Report Number1038671-2025-02658
Device Sequence Number9000317
Product Code KWT
UDI-Device Identifier10885862086495
UDI-Public10885862086495
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number320-15-05
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2025
Supplement Date Received by Manufacturer10/06/2025
Initial Report FDA Received Date08/01/2025
Supplement Report FDA Received Date10/07/2025
Date Device Manufactured02/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age72 YR
Patient SexMale